Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


kivexa + kaletra
Jul 29, 2012

Hi ! I started taking kivexa instead of combivir 3 weeks ago. I feel like I am getting a rush on my hands and legs, but only when I scratch myself. Could it be because of the medication is too strong for my body and I need some time to adjust or am I maybe alergic to kivexa; or is the rush neurologically based ? I started the HIV treatment almost 3 months ago and I take 1x1 kivexa and 2x2 kaletra. Thank you very much. p.s. sorry for the english :S

Response from Dr. Holodniy

It is possible you could be having a reaction to the kivexa (particularly the abacavir in that product). I suggest you contact your doctor and let him know what is going on.



Previous
Drop in CD4% - result of a hard workout?
Next
cd4 %

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement